Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On macroscopic dimension of rationally essential manifolds

Alexander Dranishnikov

Geometry & Topology 15 (2011) 1107–1124
Abstract

We construct a counterexamples in dimensions n > 3 to Gromov’s conjecture that the macroscopic dimension of rationally essential n–dimensional manifolds equals n.

Keywords
macroscopic dimension, essential manifold
Mathematical Subject Classification 2000
Primary: 53C23
Secondary: 20J06, 55N91, 55M10, 57N65
References
Publication
Received: 29 April 2010
Revised: 11 April 2011
Accepted: 8 May 2011
Published: 30 June 2011
Proposed: Steve Ferry
Seconded: David Gabai, Ronald J Stern
Authors
Alexander Dranishnikov
Department of Mathematics
University of Florida
358 Little Hall
Gainesville
Florida 32611-8105
USA